Mean periodic extension of continuous functions with preservation of smoothness
Doklady Akademii Nauk, Tome 212 (1973) no. 2, pp. 302-304
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_212_2_a8,
author = {A. M. Sedletskii},
title = {Mean periodic extension of continuous functions with preservation of smoothness},
journal = {Doklady Akademii Nauk},
pages = {302--304},
year = {1973},
volume = {212},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a8/}
}
A. M. Sedletskii. Mean periodic extension of continuous functions with preservation of smoothness. Doklady Akademii Nauk, Tome 212 (1973) no. 2, pp. 302-304. http://geodesic.mathdoc.fr/item/DAN_1973_212_2_a8/